# SDR AALA20140420003

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 88,357 hours, 14,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT AT AFT INBD FLAP INOPERATIVE.  REPLACED LAMP FOR LT OVERWING EMERGENCY LIGHT AT AFT INBD FLAP, OPERATIONS CHECKED NORMAL.
